IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1660 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1101    
    Printed24    
    Emailed0    
    PDF Downloaded2    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 1989  |  Volume : 55  |  Issue : 2  |  Page : 123--125

Dapsone Induced Methaemoglobinemia



Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 28128107

Rights and PermissionsRights and Permissions

A 33 old I female developed methaemoglobinemia manifesting as cyanosis fatigue, malaise and headache 3 weeks after being put on l00 mg of dapsone daily for borderline - tuberculoid leprosy. Similar manifestations develope4 in a 15 year old boy 9 days after he, was put on 50 mg of dapsone daily for suspected indeterminate leprosy. withdrawal of dapsone resulted in reversal of methaemoglobinemia.






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow